Reciprocity laws for generalized higher dimensional Dedekind sums
Acta Arithmetica, Tome 93 (2000) no. 2, pp. 189-199
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We define a class of generalized Dedekind sums and prove a family of reciprocity laws for them. These sums and laws generalize those of Zagier [6]. The method is based on that of Solomon [5].
@article{10_4064_aa_93_2_189_199,
author = {Robin Chapman},
title = {Reciprocity laws for generalized higher dimensional {Dedekind} sums},
journal = {Acta Arithmetica},
pages = {189--199},
year = {2000},
volume = {93},
number = {2},
doi = {10.4064/aa-93-2-189-199},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-93-2-189-199/}
}
TY - JOUR AU - Robin Chapman TI - Reciprocity laws for generalized higher dimensional Dedekind sums JO - Acta Arithmetica PY - 2000 SP - 189 EP - 199 VL - 93 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-93-2-189-199/ DO - 10.4064/aa-93-2-189-199 LA - en ID - 10_4064_aa_93_2_189_199 ER -
Robin Chapman. Reciprocity laws for generalized higher dimensional Dedekind sums. Acta Arithmetica, Tome 93 (2000) no. 2, pp. 189-199. doi: 10.4064/aa-93-2-189-199
Cité par Sources :